Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Red and blotchy areas below knees. Sore to touch, worsens when standing. Taken Benedryl

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
For the last two days my legs, below my knees, have been red and blotchy in areas. They are sore to the touch in those spots and standing makes them hurt worse. Walking doesn 't hurt my legs as much. I took some benedrill last night because I thought I might have some sort if allergy. Sleeping helped them but standing today has made it worse.
Posted Sat, 22 Sep 2012 in Asthma and Allergy
Answered by Dr. Anil Grover 21 minutes later
Thanks for writing in.
I am a medical specialist with an additional degree in cardiology.
If you have lesions bilateral we will have to consider some blood related disorder, allergy would have produced more generalized rash (unless you have applied some cream on the part both sides) or fixed drug eruption (if you have taken any drug); and if you any of the following
1. Fever
2. Swelling
in addition to Pain and Redness (which you have infection comes into picture). Therefore, self medication more than antihistamine OTC drug can worsen, therefore I urge you to see your doctor at the earliest. It would be late afternoon where you live. If you can not get a regular appointment for today please get youself seen in ER. If there is no one to take you there call 911. This can not be taken casually. You may ask any question. You will get reply asap, I would happily answer. Good Luck.
Regards and Best Wishes.
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor